Archive for Mathematical Logic

, Volume 54, Issue 5–6, pp 725–739 | Cite as

The stationarity of the collection of the locally regulars

  • Gunter Fuchs


I analyze various natural assumptions which imply that the set \({\{\omega_1^{L[x]} \mid x \subseteq \omega\}}\) is stationary in ω 1. The focal questions are which implications hold between them, what their consistency strengths are, and which large cardinal assumptions outright imply them.


Coding Large cardinals Forcing 

Mathematics Subject Classification

03E57 03E55 03E45 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bagaria J., Bosch R.: Solovay models and forcing extensions. J. Symbol. Logic. 69(3), 742–766 (2004)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Bagaria J., Friedman S.D.: Generic absoluteness. Ann. Pure Appl. Logic. 108, 3–13 (2001)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Friedman, S.: Fine Structure and Class Forcing. De Gruyter (2000)Google Scholar
  4. 4.
    Ihoda J.I., Shelah S.: Martin’s axioms, measurability and equiconsistency results. J. Symbol. Logic. 54, 78–94 (1989)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Jensen R.B., Beller A., Welch P.: Coding the Universe, Volume 47 of London Mathematical Society Lecture Note Series. Cambridge University Press, Cambridge (1982)Google Scholar
  6. 6.
    Jensen, R.B., Solovay, R.M.: Some applications of almost disjoint sets. In: Bar-Hillel, Y. (ed.) Mathematical Logic and Foundations of Set Theory, pp. 84 −104. Amsterdam, North-Holland (1970)Google Scholar
  7. 7.
    Schindler R.: Coding into K by reasonable forcing. Trans. Am. Math. Soc. 353(2), 479–489 (2001)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Schrittesser, D.: \({{\Sigma}^1_3}\)-absoluteness in forcing extensions. Master’s thesis, University of Vienna (2004)Google Scholar
  9. 9.
    Shelah, S.: Can you take Solovay’s inaccessible away? Israel J. Math. 48(1), 1–47 (1984)Google Scholar
  10. 10.
    Silver J.: Measurable cardinals and \({{\Delta}^1_3}\) well-orderings. Ann. Math. 94, 414–446 (1971)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2015

Authors and Affiliations

  1. 1.Department of MathematicsThe College of Staten Island (CUNY)Staten IslandUSA
  2. 2.The CUNY Graduate CenterNew YorkUSA

Personalised recommendations